Translator Disclaimer
June 1995 On the Bernstein-Nikolsky Inequality II
Ha Huy BANG
Tokyo J. Math. 18(1): 123-131 (June 1995). DOI: 10.3836/tjm/1270043613

Abstract

Certain exact results concerning the Bernstein-Nikolsky inequality are established in this paper.

Citation

Download Citation

Ha Huy BANG. "On the Bernstein-Nikolsky Inequality II." Tokyo J. Math. 18 (1) 123 - 131, June 1995. https://doi.org/10.3836/tjm/1270043613

Information

Published: June 1995
First available in Project Euclid: 31 March 2010

zbMATH: 0848.46014
MathSciNet: MR1334710
Digital Object Identifier: 10.3836/tjm/1270043613

Rights: Copyright © 1995 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.18 • No. 1 • June 1995
Back to Top